# SDR AALA2018101989019

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 72,221 hours, 27,539 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ECAM MESSAGE APPEARED AND CLEARED ITSELF WITHIN SECONDS.  LAVATORY A CHECKED AND APPEARED CLEAR.  MAINTENANCE TESTED THE SMOKE DETECTOR  IAW 26-17-15 AND TESTED GOOD.  THE AIRCRAFT WAS GROUNDED.
